# SDR SWIA202266734

- Difficulty date: October 16, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N122SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000431
- Aircraft time: 21,587 hours, 11,938 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH COCKPIT FLOOR DOUBLER AS MARKED AT FR10-FR12 AND FR08-FR09.     (C-CHECK RO 11/3/2022)    PERFORMED CUTOUT, FABRICATED REPAIR SPLICES AND SHIMS, AND INSTALLED REPAIR DOUBLER ON RH COCKPIT FLOOR DOUBLER REF ETD2022-170-031813. SEE CONTINUATION CARD FOR WORK PERFORMED.
